MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SABINA MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION SABINA MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2020003
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient suffered a dislocated shoulder with a sabina mobile lift.Reportedly, the caregiver ¿was not using the sling correctly¿ and the patient sustained a dislocated shoulder (no further information on testing or medical information were provided).No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: the device was evaluated onsite by a qualified technician.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The device underwent functional testing, and the sling performed according to product specifications.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Investigation indicated that there was no evidence of a malfunction or product issue.Baxter was unable to duplicate the alleged condition and the device performed as designed.The customer could not tell the technician how the event happened.The safety reviewer received information from the customer that the event was contributed to user error as "staff was not using the sling properly".However, the customer did not elaborate further on this statement.Based on the information that has been provided, it is reasonable to conclude that the event was caused by user error (sling incorrectly applied to sling bar by caregiver/staff).Since the event resulted in a serious injury and was determined to be caused by user error, the customer was contacted to be offered training on how to use the medical device.The associate account executive made several attempts to contact the customer regarding the proposed training, but the customer did not supply any dates or times to conduct the training.Therefore, customer training could not be performed.This statement is available in the sabina ii instructions for use (7en155106 rev.3) under safety information on page 3: before lifting, always make sure that: the lifting accessories are not damaged.The lifting accessory is selected appropriately in terms of type, size, material, and design with regard to the patient¿s needs.The lifting accessory is correctly and safely applied to the patient in order to prevent injuries.The lifting accessory is correctly applied to the sling bar.The sling bar latches are intact; missing or damaged latches must always be replaced with new ones.The sit-to-stand vest¿s/sling¿s straps are correctly connected to the sling bar hooks when the straps are stretched up but before the patient is lifted from the underlying surface.As a caregiver make sure that the patient is not at risk of falling forward or to any side during lifting.

Brand Name
SABINA MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22383719
Report Number8030916-2025-00085
Device Sequence Number15657990
Product Code FSA
UDI-Device Identifier00887761981782
UDI-Public(01)00887761981782
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2020003
Device Catalogue NumberSABINAEE/2EE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown